The Annals of Statistics

Sequential Rank Tests for Location

Pranab Kumar Sen and Malay Ghosh

Full-text: Open access

Abstract

In this paper, for the one and two sample location problems, a class of sequential tests based on robust rank order statistics is developed. The proposed tests terminate with probability one for square integrable score functions. Under more stringent regularity conditions and for local alternatives, the OC and ASN of the proposed tests are obtained, and the allied asymptotic relative efficiency results with respect to the sequential probability ratio and likelihood ratio tests are studied.

Article information

Source
Ann. Statist., Volume 2, Number 3 (1974), 540-552.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342714

Digital Object Identifier
doi:10.1214/aos/1176342714

Mathematical Reviews number (MathSciNet)
MR378301

Zentralblatt MATH identifier
0283.62077

JSTOR
links.jstor.org

Subjects
Primary: 62L10: Sequential analysis
Secondary: 62G10: Hypothesis testing

Keywords
Asymptotic relative efficiency asymptotic sequential tests average sample number OC function termination with probability one Wiener process approximation

Citation

Sen, Pranab Kumar; Ghosh, Malay. Sequential Rank Tests for Location. Ann. Statist. 2 (1974), no. 3, 540--552. doi:10.1214/aos/1176342714. https://projecteuclid.org/euclid.aos/1176342714


Export citation

Corrections

  • See Correction: Pranab Kumar Sen, Malay Ghosh. Notes: Correction to "Sequential Rank Tests for Location". Ann. Statist., Vol. 4, Iss. 4 (1976), 821.